Modeling the multifractal dynamics of COVID-19 pandemic

We propose a mathematical model for the multifractal dynamics of COVID-19 pandemic. Within this model and the finite-difference parametric nonlinear equations of the reduced SIR (Susceptible-Infected-Removed) model we calculate the fractal dimensions of various segments of daily disease incidence in the world and the variations of COVID-19 basic reproduction number based on the COVID-19 World Statistics data. © 2022 SPIE.

Authors
Derbov V.L. 1 , Gusev A.A. 2 , Vinitsky S.I. 2, 3 , Mikheev S.A.4 , Tsvetkov I.V.4 , Tsvetkov V.P.4
Publisher
SPIE
Language
English
Status
Published
Number
121940H
Volume
12194
Year
2022
Organizations
  • 1 Chernyshevsky Saratov National Research State University, Saratov, 410012, Russian Federation
  • 2 Joint Institute for Nuclear Research, Dubna, 141980, Russian Federation
  • 3 Peoples’ Friendship University of Russia (RUDN University), Moscow, 117198, Russian Federation
  • 4 Tver State University, 33, Zhelyabova St., Tver, 170100, Russian Federation
Keywords
COVID-19 pandemic; finite-difference parametric nonlinear equations; mathematical model; multifractal dynamics; reduced SIR model; Susceptible-Infected-Removed
Date of creation
06.07.2022
Date of change
06.07.2022
Short link
https://repository.rudn.ru/en/records/article/record/83963/
Share

Other records

Radaeva O.A., Balykova L.A., Zaslavskaya K.Ya., Taganov A.V., Bely P.A., Kostina Y.A., Negodnova E.V., Mashnina S.V., Bessheinov D.D., Iskandyarova M.S., Eremeev V.V., Chumakov N.M.
Фармация и фармакология. Пятигорский медико-фармацевтический институт - филиал федерального бюджетного образовательного учреждения высшего образования "Волгоградский государственный медицинский университет" Министерства здравоохранения Российской Федерации. Vol. 10. 2022. P. 217-228